# SDR ASAA9980256

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON FLOOR SUPPORT ANGLE AT FS 180, FROM RBL 6 TO RBL 38.  REMOVED DAMAGED MATERIAL AND INSTALLED NEW PIECES IAW DC9 SRM 53-01 AND 53-14-01.  (M)
